ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Length distributions of edges in planar stationary and isotropic STIT tessellations

Mecke, J. and Nagel, W. and Weiss, V. (2007) Length distributions of edges in planar stationary and isotropic STIT tessellations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (1). pp. 39-60. ISSN 00002-3043

[img]
Preview
PDF
Download (610Kb) | Preview

    Abstract

    Stationary and isotropic random tessellations of the euclidean plane are studied which have the characteristic property to be stable with respect to iteration (or nesting), STIT for short. Since their cells are not in a face-to-face position, three different types of linear segments appear. For all the types the distribution of the length of the typical segment is given. В статье изучаются стационарные и изотропные случайные мозаики на евклидовой плоскости, обладающие свойством устойчивости относительно итераций (или гнездования), для краткости УСИТ. Так как стороны ячеек не соприкасаются, то образуются три различных вида прямолинейных отрезков. Для всех трёх видов найдено распределение длины типичного отрезка.

    Item Type: Article
    Additional Information: Распределения длин рёбер для стационарных и изотропных УСИТ мозаик на плоскости / Й. Мекке, В. Нагель, В. Вейсс.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 16 Aug 2012 12:48
    Last Modified: 07 Jun 2013 12:25
    URI: http://mathematics.asj-oa.am/id/eprint/85

    Actions (login required)

    View Item